# SDR ANCF200800004

- Difficulty date: February 8, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 60,460 hours, 25,362 cycles
- Engine: Rroyce RB211535E4
- Engine time: 14,854 hours, 10,054 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Duct
- Part number: 312N53217
- Part serial: 12890903
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EICAS MESSAGE "L ENG OVHT" DISPLAYED, WITH "ENG OVHT" LIGHT ILLUM.  LIGHT REMAINED ILLUM AFTER THRUST REDUCTION, ENGINE WAS SHUTDOWN , (LIGHT EXTINGUISHED INITIALLY AFTER THRUST REDUCTION BUT AFTER FEW SECONDS IT ILLUMINATED AGAIN).  PERFORM FIM 26-11-00 AND FIM 71-05-00 FIG 121, FOUND EGT EXCEEDANCE 865°C FOR 33 SECONDS ON ZONE "A", AS PER FIG 121, IT IS WITHIN LIMITS.  ALSO PERFORMED FIM 26-11-00, ALL ENGINE OVERHEAT DETECTION TEST OK.  DUE ENGINE SHUTDOWN  IN FLIGHT MM 71-99-00 PAGE 604 PARAGRAPH FOR -2B, WAS PERFORMED.  DURING INSPECTION FOUND HP2 AND HP6  DUCTS EVIDENCE OF PLAY ON JUNCTION, CAUSING AIR LEAK.  REF IPC, 75-00-51-01 FIG 1 PROCEDURE TO REPLACE, HP2 AND HP6 DUCTS PER AMM 36-11-01-401.
